Wilhelm Fushchych

Research papers:  19791985

You can download all papers listed below as total pdf file (3.48 Mb).

1979

Fushchych W.I., On the new method of investigating group properties of mathematical physics equations, Proc. Acad. of Sci. USSR (DAN SSSR), 1979, V.246, N 4, p.846850 (in Russian).

Fushchych W.I., Nikitin A.G., On the new invariance group of Maxwell's equations, Lettere al Nuovo Cimento, 1979, V.24, N 2, p.220224 (in English).

Fushchych W.I. and Nikitin A.G., On the new invariance algebras of relativistic equations for massless particles, J. Phys. A: Math. Gen., 1979, V.12, N 6, p.747757 (in English).
 

1980

Fedorchuk V.M., Fushchych W.I., On subgroups of generalized Poincaré group, in: Theoretical-group methods in physics, Proc. of International seminar, Zvenigorod, 1979, Moscow, Nauka, 1980, V.1, p.6166 (in Russian).

Fushchych W.I., Nakonechnyi V.V., Theoretical-algebraic analysis of Lamé equations, Ukrain. Math. J., 1980, V.32, N 2, p.267272 (in Russian).

Fushchych W.I., Nikitin A.G., Reduction of the representations of the generalized Poincaré algebra by the Galilei algebra, J. Phys. A: Math. Gen., 1980, V.13, p.23192330 (in English).

Fushchych W.I., Seheda Yu.N., Redchenko G.A., Invariant systems of equations in generalized mechanics, Ukrain. Math. J., 1980, V.32, N 4, p.569576 (in Russian).

Nikitin A.G., Fushchych W.I., The equation of motion for particles of arbitrary spin invariant under the Galilei group, Teoreticheskaya i Matematicheskaya Fizika, 1980, V.44, N 1, p.3446 (see also Theor. Math. Phys., 1980, V.44, N 1, p.584592 for English translation) (in Russian, English abstract).

Nikitin A.G., Fushchych W.I.,Galilean invariant equations of motion with spin-orbit interaction, in:  Group-Theoretical methods in physics, Proc. of International seminar, Zvenigorod, 1979, Moscow, Nauka, 1980, V.2, p.3541 (in Russian).
 

1981

Fushchych W.I., Symmetry in problems of mathematical physics, in: Algebraic-Theoretical Studies in Mathematical Physics, Inst. of Math. Acad. of Sci. Ukraine, Kiev, 1981, p.628 (in Russian).

Fushchych W., On the way of investigation of group properties of integro-differential equations, Ukrain. Math. J., 1981, V.33, N 6, p.834838 (in Russian).

Fushchych W.I., Moskaliuk S.S., On some exact solutions of the nonlinear Schrödinger equations in three spatial dimensions, Lett. Nuovo Cim., 1981, V.31, N 16, p.571576 (in English).

Fushchych W.I., Moskalyuk S.S., Serov N.I., On exact solutions of nonlinear multidimensional wave equations, IX International Conference on nonlinear oscillation (Kiev, 30.8-6.9 1981, Institute of Math. Acad of Sci.  of Ukraine), Kiev, Naukova dumka, 1984, V.1, p.384389 (in Russian).

Fushchych W.I., Nikitin A.G., Nonrelativistic equations of motion for particles with arbitrary spin, Fizika Elementarnych Chastits i Atomnogo Yadra (Sov. J. Part. Nucl.), 1981, V.12, N 5, p.11571219 (in Russian, English abstract).

Fushchych W.I., Vladimirov V.A., On additional invariance of equations for vector fields, Proc. Acad. of Sci. USSR (DAN SSSR), 1981, V.257, N 5, p.11051008 (in Russian).
 

1982

Fushchych W.I., Nikitin A.G., On the new symmetries of Maxwell equations, Czechoslovak J. Phys. B, 1982, V.32, p.437480 (in English).

Fushchych W.I., Serov N.I.,On exact solutions of Born-Infeld equation, Proc. Acad. of Sci.  of USSR (DAN SSSR), 1982, V.263, N 3, p.582586 (in Russian).

Fushchych W., Shtelen W., The symmetry and some exact solutions of the relativistic eikonal equation, Lett. Nuovo Cim., 1982, V.34, N 16, p.498502 (in English).

Fushchych W.I., Tychynin W.A., On linearization of some nonlinear equations with the help of nonlocal transformations, Preprint, Inst. of Math. Acad. of Sci. Ukraine, N 82-33, Kyiv, 1982, 54 p. (in Russian).
 

1983

Fushchych W.I., On symmetry and particular solutions of some multi-dimensional mathematical physics equations, in: Algebraic-Theoretical Methods in Mathematical Physics Problems, Inst. of Math. Acad. of Sci. Ukraine, Kyiv, 1983, p.423 (in Russian, English abstract).

Fushchych W.I., Nikitin A.G., On new and old symmetries of the Maxwell and Dirac equations, Fizika Elementarnych Chastits i Atomnogo Yadra (Sov. J. Part. Nucl.), 1983, V.14, N 1, p.557 (in Russian, English abstract).

Fushchych W.I., Selekhman N.A., Integro-differential equations invariant under Galilei, Poincaré, Schrödinger and conformal groups, Proc. Acad. of Sci.  of Ukraine, 1983, N 5, p.2124 (in Russian, English abstract).

Fushchych W.I., Serov N.I. The symmetry and some exact solutions of the nonlinear many-dimensional Liouville, d'Alembert and eikonal equations, J. Phys. A: Math. Gen., 1983, V.16, p.36453658 (in English).

Fushchych W., Serov N., Symmetry and some exact solutions of the multidimensional Monge-Ampère equation, Proc. Acad. of Sci.  of USSR (DAN SSSR), 1983, V.273, N 3, p.543546 (in Russian).

Fushchych W.I., Serova M.M., On exact solutions of some nonlinear differential equations invariant under Euclidean and Galilei group, in: Algebraic-Theoretical Methods in Mathematical Physics Problems, Inst. of Math. Acad. of Sci. of Ukraine, Kiev, 1983, p.2454 (in Russian, English Abstract).

Fushchych W.I., Serova M.M., On the maximal invariance group and general solution of the one-dimensional gas dynamics equations, Proc. Acad. of Sci. of USSR (DAN SSSR), 1983, V.268, N 5, p.11021104 (in Russian).

Fushchych W., Shtelen W., On some exact solutions of the nonlinear Dirac equation, J. Phys. A: Math. Gen., 1983, V.16, N 2, p.271277 (in English).

Fushchych W., Shtelen W., Conformal symmetry and new exact solutions of SU(2) Yang-Mills theory, Lett. Nuovo Cim., 1983, V.38, N 2, p.3740 (in English).

Fushchych W., Shtelen W., On invariant solutions of the nonlinear Dirac equation, Proc. Acad. of Sci. USSR, 1983, V.269, N 1, p.8892 (in Russian).

Fushchych W., Shtelen W., On linear and nonlinear system of differential equations invariant under the Schrödinger group, Teoreticheskaya i Matematicheskaya Fizika (Teor. Math. Phys.), 1983, V.56, N 3, 387394 (in Russian, English Abstract).

Fushchych W., Shtelen W., Serov M., On some exact solutions of multidimensional nonlinear d'Alembert, Liouville, eikonal and Dirac equations, in: Group-Theoretical Methods in Physics, Proceedings of 2nd International Conference (Zvenigorod, 1982), Moscow, Nauka, 1983, V.2, p.407413 (in Russian).

Fushchych W., Vladimirov V., On the new conservation laws for vector fields equations, J. Phys. A: Math. Gen., 1983, V.16, N 6, p.19211925 (in English).

Nikitin A.G., Vladimirov V.A., Fushchych W.I., On new symmetry and conservation laws for the electromagnetic field, in: Group-Theoretical Methods in Physics, Proceedings of 2nd International Conference (Zvenigorod, 1982), Nauka, Moscow, 1983, V.2, p.421428 (in Russian).
 

1984

Fushchych W.I., Nikitin A.G., On one- and two-particle Galilei-invariant wave equations for any spin, Nuovo Cimento A, 1984, V.81, N 3, p.644660 (in English).

Fushchych W., Seheda Yu., Some exact solutions of the many-dimensional sine-Gordon equation, Lettere Nuovo Cimento, 1984, V.41, N 14, p.462464 (in English).

Fushchych W.I., Serov N.I., On some exact solutions of multidimensional nonlinear Euler-Lagrange equation, Proc. Acad. of Sci. USSR, 1984, V.278, N 4, p.847851 (in Russian).
 

1985

Barannyk L.F., Fushchych W.I., Subalgebras of Lie algebra of the extended Poincaré group P(1,n), Preprint, Inst. of  Math. Acad. of Sci. Ukraine, N 85.90, Kiev, 1985, 52p. (in Russian).

Barannyk L.F., Lahno V.I, Fushchych W.I., Subalgebras of the generalized Poincaré algebra AP(2,n), Preprint, Inst. of Math. Acad. of Sci. Ukraine, N 85.89, Kiev, 1985, 50p. (in Russian).

Fushchych W.I., On Poincaré-, Galilei-invariant nonlinear equations and methods for their solution, in: Group-Theoretical Studies of Mathematical Physics Equations, Inst. of Math. Acad. of Sci. Ukraine, Kyiv, 1985, p.419 (in Russian).

Fushchych W.I., Barannyk A.F., Barannyk L.F., Continuous subgroups of the generalized Galilei group. I, Preprint, Inst. of Math. Acad. of Sci.  of Ukraine, N 85.19, Kiev, 1985, 46p. (in Russian).

Fushchych W.I., Barannik A.F., Barannik L.F., Fedorchuk V.M., Continuous subgroups of the Poincare group P(1,4), J. Phys. A: Math. Gen., 1985, V.18, P. 28932899 (in English).

Fushchych W.I., Cherniha R.M., The Galilean relativistic principle and nonlinear partial differential equations, J. Phys. A: Math. Gen., 1985, V.18, p.34913503 (in English).

Fushchych W.I., Kornyak V.V., Computer realization of the algorithm for calculating nonlocal symmetry of the Dirac equation, Preprint, Inst. of Math. Acad. of Sci. of Ukraine, N 85.20, Kiev, 1985, 18p. (in Russian, English abstract).

Fushchych W.I., Nikitin A.G., Susloparow V.M., Relativistic particle of arbitrary spin in the Coulomb and magnetic monopole field, Nuovo Cimento A, 1985, V.87, N 4, p.415424 (in English).

Fushchych W. and Shtelen W., Conformal symmetry and exact solutions of nonlinear field equations, Ukr. J. Phys., 1985, V.30, N 5, p.787-789 (in Russian, English abstract).

Fushchych W., Shtelen W., On nonlocal transformations, Lett. Nuovo Cim., 1985, V.44, N 1, p.4042 (in English).

Fushchych W., Shtelen W., Zhdanov R., On new conformally invariant equations for spinor fields and their exact solutions, Phys. Lett. B, 1985, V.159, N 2/3, 189191 (in English).

Fushchych W.I., Tsyfra I.M., On symmetry of nonlinear electrodynamics equations, Teoreticheskaya i Matematicheskaya Fizika (Theor. Math. Phys.), 1985, V.64, N 1, p.4150 (in Russian, English abstract).

Fushchych W.I., Tychynin V.A., Zhdanov R.Z., Nonlocal linearization and exact solutions of some Monge-Ampère, Dirac equations, Preprint, Inst. of Math. Acad. of Sci.  of Ukraine, N 85.88, Kiev, 1985, 28p. (in Russian).

Fushchych W.I., Zhdanov R.Z., Exact solutions of systems of nonlinear differential equations for spinor and vector fields, in: Group-Theoretical Studies of Mathematical Physics Equations, Inst. of Math. Acad. of Sci.  of Ukraine, Kyiv, 1985, p.2030 (in Russian).

Mitropol'skii Yu., Revenko I., Fushchych W. On symmetry, integrals of motion and some particular solutions of the spatial three-body problem, Proc. Acad. of Sci. of USSR (DAN SSSR), 1985, V.280, N 4, p.799804 (in Russian).

Nikitin A.G., Fushchych W.I., Vladimirov V.A., New symmetries and conservation laws for electromagnetic field, in: Group-Theoretical Methods in Physics, Harwood Academic Publishers, Harwood, 1985, p.497505 (in English).

Back to Prof. W. Fushchych's memorial page
Back to the Department's page